International Journal of Computational and Applied Mathematics (IJCAM)

Volume 5  Number 1 (2010)

 

CONTENTS

Meromorphic Starlike Functions with Alternating Coefficients
pp. 1-10
Authors: P. Thirupathi Reddy and A. Surender Rao

Total Coloring of a Fuzzy Graph
pp. 11-22
Authors: B. Poornima and V. Ramaswamy

Inductive Proofs on the Determinants of Generalized Vandermonde Matrices
pp. 23-40
Authors: Young-Ming Chen and Hsuan-Chu Li

A Queue with Varying Catastrophic Intensity 
pp. 41-46
Authors: N. K. Jain and Gulab Singh Bura

An Analysis of Finding the Order of Time Complexities 
pp. 47-51
Authors: S. Ismail Mohideen and B. Rajesh

Better Edgegap in Grayscale Image Using Gaussian Method
pp. 53-65
Authors: Chandra Sekhar Panda and Srikanta Patnaik

Adaptive Control with Two Controllers of the Lu’s System 
pp. 67-71
Authors: K. Ratchagit and Vu N. Phat

Sturm - Liouville Eigenvalue Problem for Non-Linear Differential Equations on a Time Scale
pp. 73-79
Authors: R. Suryanarayana

 

Novel Complex Valued Neural Networks 
pp. 81-87
Authors: A. Ganesh and G. Balasubramanian

An Estimate of the Misclassification Error with Hinge and Square Loss 
pp.89-102
Authors: J. K. Sahoo and Arindama Singh

Cayley’s Theorem for Centre of Pre A*-Algebras 
pp.103-111
Authors: K. Srinivasa Rao and J. Venkateswara Rao
 

 [UP]  

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact